Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach cramps, acidity and motions. Taken nimesulide, ofloxacin and ornidazole. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3344 Questions
I have taken a Nimuslide tab due to fever 3 days back. My stomach was having cramps for that I have taken 3 day course of Ofloxacin and Ornidazole tab. Now I don't have cramps but my stomach is getting heavy after having food. I have motions dark and 2-3 times a day. I feel acidity also in my stomach. Pls advice. I am not having any medication or alcohol as of now.
Posted Thu, 24 May 2012 in Digestion and Bowels
Answered by Dr. Raju A.T 36 minutes later

Thanks for your query.

The symptoms you have right now are due to acid peptic disease which could be in the form of ulcerative gastritis.Such conditions could be caused by stress, infections , medications like pain killers and antibiotics etc.The dark coloured stools could be due to minor bleeding form the peptic ulcers.

I suggest you to take Tab Prilosec OTC one early in the morning before food for two weeks , this will help you to get rid of the acidity and heal the ulcers you may have.

Do avoid spicy and oily foods for atleast 15 days also do consume lot of vegetables XXXXXXX in fibres like carrot, radish, lettuce etc which helps you in easy digestion.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor